# SDR R61A2022021600153

- Difficulty date: January 21, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,948 hours, 26,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17165056601
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**********MAJOR*********WHILE AC WAS IN FOR HVY CK FOUND RH H-STAB RIBS 11 AND 12 FOUND CRACKED. MX REPLACED RIBS SB KIT PN 171-65056-601 IAW REPUBLIC JC# 170EO-55-10-0004_1 AC REMAINS IN YQG FOR COMPLETION**********MAJOR********
